# SDR IPXA2019102868318

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: Armed Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL1 DOOR ESCAPE SLIDE ARMED WARNING LIGHT INOPRESEATED CONNECTOR ON AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-0401
